# SDR AALA202405210920

- Difficulty date: May 17, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 30,665 hours, 9,854 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: D30665915
- Part serial: M30801
- Condition: Damaged
- Location: L4 Door
- Part time: 11,614 hours, 3,640 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: L4 MOORING LINE (GREEN) DAMAGED. REPLACED SLIDE IAW J/C 26L00025011.
